# SDR DALA2021020100616

- Difficulty date: January 31, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 12,923 hours, 1,182 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3507 AFTER BLOCK IN AND DOORS DISARMED ALL DOORS HAD FLASHING CABIN PRESS LIGHTS.  CORRECTIVE ACTION: PERFORMED ASPSU RESIDUAL PRESS IND LT TEST, PASS PER A350 AMM 52-71-29 AND VISUAL COND CHK, DIFF PRESS SW AT AVIO BAY NORMAL.  ITEM OK FOR SVC.
